American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 238 found      Go to page: 1 2 3 4 5 > >>

[31] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications. Trans. Amer. Math. Soc. 358 (2006) 1285-1315. MR 2187654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. Müller. Power bounded operators and supercyclic vectors II. Proc. Amer. Math. Soc. 133 (2005) 2997-3004. MR 2159778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. A. Redett. Brangesian spaces in $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 2689-2695. MR 2146215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. A. Redett. $S$-invariant subspaces of $L^p(\mathbf{T})$. Proc. Amer. Math. Soc. 133 (2005) 1459-1461. MR 2111945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Xavier Dussau. Multipliers of weighted spaces and reflexivity property. Proc. Amer. Math. Soc. 133 (2005) 1379-1386. MR 2111962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. A. Redett. ``Beurling type'' subspaces of $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 1151-1156. MR 2117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] M. F. Gamal'. $C_{·0}$-contractions: a Jordan model and lattices of invariant subspaces. St. Petersburg Math. J. 15 (2004) 773-793. MR 2068794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tavan T. Trent. Maximal invariant subspaces for $A^2_{\alpha}(D)$. Proc. Amer. Math. Soc. 132 (2004) 2429-2432. MR 2052421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. T. Karaev. Functional analysis proofs of Abel's theorems. Proc. Amer. Math. Soc. 132 (2004) 2327-2329. MR 2052409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Vladimir G. Troitsky. Minimal vectors in arbitrary Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 1177-1180. MR 2045435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joseph A. Cima, Alec Matheson and William T. Ross. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004) 745-754. MR 2019951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bamdad R. Yahaghi. On injective or dense-range operators leaving a given chain of subspaces invariant. Proc. Amer. Math. Soc. 132 (2004) 1059-1066. MR 2045421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Isabelle Chalendar, Jonathan R. Partington and Martin Smith. Approximation in reflexive Banach spaces and applications to the invariant subspace problem. Proc. Amer. Math. Soc. 132 (2004) 1133-1142. MR 2045430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] V. Müller. Power bounded operators and supercyclic vectors. Proc. Amer. Math. Soc. 131 (2003) 3807-3812. MR 1999927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003) 3469-3476. MR 1991758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Il Bong Jung, Eungil Ko and Carl Pearcy. On quasinilpotent operators. Proc. Amer. Math. Soc. 131 (2003) 2121-2127. MR 1963758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Xiaoman Chen and Shengzhao Hou. A Beurling-type theorem for the Fock space. Proc. Amer. Math. Soc. 131 (2003) 2791-2795. MR 1974336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Thomas Schlumprecht and Vladimir G. Troitsky. On quasi-affine transforms of Read's operator. Proc. Amer. Math. Soc. 131 (2003) 1405-1413. MR 1949870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Per Enflo and Terje Hõim. Some results on extremal vectors and invariant subspaces. Proc. Amer. Math. Soc. 131 (2003) 379-387. MR 1933328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Peter Saveliev. Lomonosov's invariant subspace theorem for multivalued linear operators. Proc. Amer. Math. Soc. 131 (2003) 825-834. MR 1937420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Shamim I. Ansari. A generalization of Lomonosov's inequality and its applications to invariant subspaces. Proc. Amer. Math. Soc. 130 (2002) 2905-2909. MR 1908913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael Stessin and Kehe Zhu. Reducing subspaces of weighted shift operators. Proc. Amer. Math. Soc. 130 (2002) 2631-2639. MR 1900871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Leiba Rodman and Nahum Zobin. Linear preservers of isomorphic types of lattices of invariant operator ranges. Proc. Amer. Math. Soc. 129 (2001) 2981-2986. MR 1840103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Bebe Prunaru. Invariant subspaces for bounded operators with large localizable spectrum. Proc. Amer. Math. Soc. 129 (2001) 2365-2372. MR 1823920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Vern I. Paulsen and Dinesh Singh. A Helson-Lowdenslager-deBranges Theorem in $L^2$. Proc. Amer. Math. Soc. 129 (2001) 1097-1103. MR 1814147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Joseph A. Cima and William T. Ross. The Backward Shift on the Hardy Space. Math. Surveys Monogr. 79 (2000) MR MR1761913.
Book volume table of contents   


Results: 31 to 60 of 238 found      Go to page: 1 2 3 4 5 > >>